HomeRegisterLog inFollow us on facebookFollow us on twitterFollow us on youtubeFollow us on LinkedinFollow us on PintrestContact usFeedback


Share  | 
 

 Sorry

View previous topic View next topic Go down 
AuthorMessage
Jewls27
Member
Member
avatar


PostSubject: Sorry   Sat Jun 02, 2012 4:43 pm

Sorry, haven't been on here in a few weeks, been so crazy in my life. I had an increase of diamox on the 21st and got a nasty cold the day after so it was hard to tell if it was working, but i believe it is, haven't had any major eye freak outs since then like i was having, but i have acquired hand tremors? at least twice a day. Told Neuro and she said it maybe from low levels of potassium and magnesium? has anyone else experienced this? So i have to get blood work done next week. Had my first appointment with an ophthalmologist and he told me that i still have papildema(sp) but he never told me how much. Had my eyes dilated for the first time ever and i dnt know if its just cause i have the IIH or what but my eyes hurt so bad after, and it prob didnt help that they had to flash freaken bright lights in my eyes to take photo optic pics of the insides of my eyes! Does anyone else eyes hurt like that for the rest of the day? My Neuro called to check on me after the optha called her to consult, told her other than an occasion preferal vision loss ive been ok. no real bad headaches. so she said ok then we wont do an LP unless you call and say things have worsened. i see her again on the 15th for a follow up if no LP. I guess everything's ok right? does it seem to be on the right path? I see the Optha for a follow up on the 28th to re check for pap. i still feel like somethings covering my head, but there's nothing there lol, but im not having crazy eye crap going on anymore? does that still mean i have high pressure? do you think i should get one done,and since im on the higher dose it may help better? I hate not knowing anything i hate it. Also YES i know im over weight by prob 150 lbs but all of a sudden im having knee problem to the point were i feel like im 80 and im only going to be 27 on Monday?! told the doctor that and she said its prob arthritis, but i find it weird for it to flare up on this med because my knees have never hurt this bad before. i have Tramadol for pain reliever but was wondering if i could take it? do any of you know if i can? Thank you for listening to me ramble on an on =/
Back to top Go down
Heidi
Admin1
Admin1
avatar


PostSubject: Re: Sorry   Sat Jun 02, 2012 8:16 pm

You don't have to apologise for not being on for a while hug we're always here for you. It seems like things are on the right track with your treatment and as for the tremors, if your Neuro has said it may be from low potassium and magnesium, try to eat foods that contain them and see if that helps, it is common with taking any Diuretic, especially Diamox that you do get low potassium and magnesium, which means you do have to supplement them.

I am always shocked that Neurologists aren't telling their patients they need to do this, as it is clearly stated in the drugs own leaflet that supplements should be recommended. Here is a link to Foods Rich in Potassium & Magnesium

Your Neuro seems to be quite happy with your progress so far and the feeling you have that something is on your head could just be sensitivity, I do have myself and I know of others who have had the same thing. If you are worried, ask your Doctor about it as he could put your mind at rest.

As for the Tramadol, if you have been prescribed this for pain, then you are ok to take it, if you weren't then your Doctor wouldn't have given it to you. Smile It could be just coincidence that your knees are hurting at the same time you are on Diamox, and as your Doctor has suggested arthritis as being the cause, I found this that I thought might help you The Top 6 Things You Can Start Doing Today To Help Ease Your Arthritic Knee Pain

Hope these help hugs

Heidi
Back to top Go down
http://www.ihaveiih.com
medmisfit
Admin2
Admin2
avatar


PostSubject: Re: Sorry   Sun Jun 03, 2012 3:06 pm

I agree with Heidi..it seems like you're on the right track & your experiences seem pretty typical. I would also add that your pharmacist can be a great resource for side effects & drug interactions, so you can always call & talk to them about concerns. I've found that doc's don't always know or pay attention to side effects or interactions, but pharmacists will alert you of any possible issues if you get everything from the same place. As far as getting LP, it's so hard on your body I'd only do it if vision becomes affected or pain is too much to bear. It sounds like you're doing great, so hang in there & hopefully it will all come together soon!

Take care,
Julie
Back to top Go down
Sophiasmom
Admin2
Admin2
avatar


PostSubject: Re: Sorry   Mon Jun 04, 2012 1:34 am

hi Julie;
I don't really know but I have some thoughts about your questions. maybe the diuretic effect of the Diamox could be reducing the amount of fluid in your joints? such that there is less protection for your joints which already have some wear and tear in them. something to ask about.
the other thing is, whether or not your ICP is still high. well, I don't have papilledema and my ICP is on the low side, but I feel awful brain fog with it. so, I'm thinking that if my ICP was consistently higher, I might have visual problems. in fact before I started treating my sleep apnea (which lowers my ICP), I was having "ocular migraine" basically scintillating spots in my vision. I felt pretty bad at that time. but by the time I got into ophtho for a check up, I had been treating my sleep apnea for over a month. so, I suppose your ICP could still be elevated, but low enough to see improvements in your vision. which is the major end point your docs want to see. they pay less attention to the symptom of brain fog or fatigue. the Diamox will cause sedation which to me is as bad as the brain fog. so it's hard to know if your residual symptoms are from ICP or from Diamox. the only way to know is to have another tap. If your visual symptoms are improving then you just need to weigh pros and cons to getting the tap vs. not and living with the symptoms or seeing if they go away with time.
I don't see why you couldn't take Tramadol. it does have some opiate in it so if it can increase airway collapse in sleep it could increase sleep apnea, which you are at very high risk for and I think I already suggested you ask for a sleep study. there is a definite correlation between sleep apnea and papilledema as well as IIH.
Deb
Back to top Go down
Jewls27
Member
Member
avatar


PostSubject: Re: Sorry   Sat Jun 09, 2012 3:13 pm

Thank you ladies for all the information. since i have wrote this post i have only had pressure feeling when the bad rainy foggy stormy weather comes and then the pressure gets bad enough it lowers my eye lids on its own, but will go away. I'm assuming has to do with the barometric pressure? I drink a lot of water a day that's all i drink, besides some coffee. i will let my doctors aware of the diuretics, because that makes alot of sense. Thank you all very much again Smile
Back to top Go down
Sponsored content




PostSubject: Re: Sorry   

Back to top Go down
 

Sorry

View previous topic View next topic Back to top 
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
www.ihaveiih.com :: Living with IIH ::   :: Group Huddle-
Jump to:  
DISCLAIMER This group is not managed by anyone in the medical profession, but by people who are either affected by, or are closely connected to IIH. Information provided on this site is meant to complement & not replace any advice or information from a health professional, users and members are reminded that medical professionals should always be consulted in all aspects of health needs.
Protected by Copyscape Web Copyright Protection Software
Top Disability Websites
Private forum on Forumotion | © phpBB | Free forum support | Contact | Report an abuse | Free forum